# SDR SWAA2021082593935

- Difficulty date: June 21, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO COMPT. DOOR CUT OUT LOWER SECTION OF THE FWD FRAME; CAP STRIP SHOWS EVIDENCE OF CORR. AS NOTED. / FOUND DEEP CORROSION ON LOWER SURFACE AT AFT CARGO DOOR CUTOUT CAP STRIP PLATE EXFOLIATION; OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-1. REPLACED CAP STRIP PLATE AND WILL BE INSTALLED ON JPANEL-141-CLOSE 1000/0069
